Kristina Krulic Himmelreich
Kristina Krulic Himmelreich
Assistant professor, University of Zagreb
Verified email at ttf.hr - Homepage
Title
Cited by
Cited by
Year
Some new Hardy type inequalities with general kernels
K Krulic, J Pecaric, LE Persson
Math. Inequal. Appl 12 (3), 473-485, 2009
442009
On an inequality of HG Hardy
S Iqbal, K Krulić, J Pečarić
Journal of inequalities and applications 2010, 1-23, 2010
392010
Some new refined Hardy type inequalities with general kernels and measures
S Abramovich, K Krulić, J Pečarić, LE Persson
Aequationes mathematicae 79 (1-2), 157-172, 2010
242010
Bounds for Hardy type differences
N Elezović, K Krulić, J Pečarić
Acta mathematica sinica-english series 27 (4), 671, 2011
172011
On an inequality for convex functions with some applications on fractional derivatives and fractional integrals
S Iqbal, K Krulic, J Pecaric
J. Math. Inequal 5 (2), 219-230, 2011
152011
Some new refined Hardy type inequalities with kernels
A Čižmešija, K Krulić, J Pečarić
Journal of mathematical inequalities 4 (4), 481-503, 2010
152010
n-Exponential convexity of Hardy-type and Boas-type functionals
S Iqbal, KK Himmelreich, J Pecaric, D Pokaz
J. Math. Inequal 7 (4), 739-750, 2011
112011
Inequalities of Hardy and Jensen
KK Himmelreich, J Pečarić, D Pokaz
Element, Zagreb 6, 282, 2013
10*2013
A new class of general refined Hardy-type inequalities with kernels
A Čižmešija, K Krulić, J Pečarić
Rad Hrvatske akademije znanosti i umjetnosti. Razred za matematičke, fizičke …, 2013
92013
Generalized non-commutative Hardy and Hardy-Hilbert type inequalities
F Hansen, K Krulić, J Pečarić, LE Persson
International journal of mathematics 10, 1283, 2010
92010
Weighted Hardy-type inequalities for monotone convex functions with some applications
S Iqbal, K Krulić Himmelreich, J Pečarić
Fractional Differential Calculus 3 (1), 31-53, 2013
82013
Improvement of an inequality of G. H. Hardy
S Iqbal, K Krulić, J Pečarić
Tamkang journal of mathematics 43 (3), 399, 2012
62012
On refined Hardy-type inequalities with fractional integrals and fractional derivatives
K Iqbal, Sajid, Krulić Himmelreich, P Josip
Mathematica slovaca 64 (4), 879, 2014
52014
Improvement of an Inequality of GH Hardy via Superquadratic functions
S Iqbal, K Krulić Himmelreich, J Pečarić
The International Conference on Mathematical Inequalities and Nonlinear …, 2012
52012
On refined Hardy-type inequalities with fractional integrals and fractional derivatives
S Iqbal, K Krulić Himmelreich, J Pečarić
5th Croatian Mathematical Congress, 18-21 June, 2012, Rijeka, Croatia, 2012
52012
On a new class of Hardy-type inequalities with fractional integrals and fractional derivatives
S Iqbal, K Krulić Himmelreich, J Pečarić
Rad Hrvatske akademije znanosti i umjetnosti: Matematičke znanosti, 91-106, 2014
42014
Fractional Steffensen Type Inequalities
K Krulić, J Pečarić, K Smoljak
Complex Variables and Elliptic Equations 56 (10/11), 975, 2011
42011
On a new class of refined discrete Hardy-type inequalities
A Cizmesija, K Krulic, JE Pecaric
Banach journal of mathematical analysis 4 (1), 122-145, 2010
42010
General Opial type inequality
A Barbir, KK Himmelreich, J Pečarić
Aequationes mathematicae 89 (3), 641-655, 2015
32015
Boas-type inequalities via superquadratic functions
K Krulic, J Pecaric, D Pokaz
J. Math. Inequal 5 (2), 275-286, 2011
32011
The system can't perform the operation now. Try again later.
Articles 1–20